MAUDE Adverse Event Report: OGDEN MANUFACTURING PLANT OPTIFLUX F160NRE HF 12/CS 1.5SA EBEAM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

OGDEN MANUFACTURING PLANT OPTIFLUX F160NRE HF 12/CS 1.5SA EBEAM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 0500316E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
A supplies manager reported a dialyzer blood leak during a hemodialysis treatment.In a follow up, a nurse said the leak occurred one minute into the hemodialysis (hd) treatment.The leak was described as being internal and was seen on the arterial header where the fiber was separated.Blood tests strips were used and tested positive for the presence of blood.The fresnius 2008t dialysis machine was used and alarmed with a blood leak alarm.Fresenius bloodlines were being used.There was no damage noted on the dialyzer.There was patient blood loss of 200ml.There was no patient injury, adverse event or medical intervention reported.The patient finished treatment on the same machine with new supplies.The device is not available to be returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.

Brand Name
OPTIFLUX F160NRE HF 12/CS 1.5SA EBEAM
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
OGDEN MANUFACTURING PLANT
director, site quality
475 west 13th street
ogden UT 84404
Manufacturer (Section G)
OGDEN MANUFACTURING PLANT
director, site quality
475 west 13th street
ogden UT 84404
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key25640553
Report Number0001713747-2026-00243
Device Sequence Number13090471
Product Code KDI
UDI-Device Identifier00840861100149
UDI-Public00840861100149
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K162488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0500316E
Device Lot Number26BU06016
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Supplement Date Received by Manufacturer07/10/2026
Initial Report FDA Received Date06/26/2026
Supplement Report FDA Received Date07/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS 2008T MACHINE; FRESENIUS BLOODLINES
Patient Age83 YR
Patient SexFemale
Patient Weight67 KG